American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Richard Lärkäng and Finnur Lárusson. Extending holomorphic maps from Stein manifolds into affine toric varieties. Proc. Amer. Math. Soc. 144 (2016) 4613-4626.
Abstract, references, and article information   
View Article: PDF

[2] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[3] Sara Vitali. Quotients of the crown domain by a proper action of a cyclic group. Trans. Amer. Math. Soc. 366 (2014) 3227-3239.
Abstract, references, and article information   
View Article: PDF

[4] Existence revisited. Colloquium Publications 59 (2012) 271-277.
Book volume table of contents
View Article: PDF

[5] Modifications of $J$-convex Morse functions. Colloquium Publications 59 (2012) 215-233.
Book volume table of contents
View Article: PDF

[6] Modifications of Weinstein structures. Colloquium Publications 59 (2012) 253-269.
Book volume table of contents
View Article: PDF

[7] The $h$-principles. Colloquium Publications 59 (2012) 131-154.
Book volume table of contents
View Article: PDF

[8] Weinstein structures. Colloquium Publications 59 (2012) 237-251.
Book volume table of contents
View Article: PDF

[9] Smoothing. Colloquium Publications 59 (2012) 31-55.
Book volume table of contents
View Article: PDF

[10] Introduction. Colloquium Publications 59 (2012) 1-7.
Book volume table of contents
View Article: PDF

[11] Some algebraic topology. Colloquium Publications 59 (2012) 329-334.
Book volume table of contents
View Article: PDF

[12] $J$-convex functions and hypersurfaces. Colloquium Publications 59 (2012) 11-29.
Book volume table of contents
View Article: PDF

[13] Deformations of Stein structures. Colloquium Publications 59 (2012) 295-304.
Book volume table of contents
View Article: PDF

[14] Deformations of flexible Weinstein structures. Colloquium Publications 59 (2012) 279-293.
Book volume table of contents
View Article: PDF

[15] Exotic Stein structures. Colloquium Publications 59 (2012) 323-327.
Book volume table of contents
View Article: PDF

[16] Some complex analysis. Colloquium Publications 59 (2012) 89-111.
Book volume table of contents
View Article: PDF

[17] Recollections from Morse theory. Colloquium Publications 59 (2012) 187-214.
Book volume table of contents
View Article: PDF

[18] Stein manifolds of complex dimension two. Colloquium Publications 59 (2012) 307-322.
Book volume table of contents
View Article: PDF

[19] Biographical notes on the main characters. Colloquium Publications 59 (2012) 343-352.
Book volume table of contents
View Article: PDF

[20] Obstructions to formal Legendrian isotopies. Colloquium Publications 59 (2012) 335-341.
Book volume table of contents
View Article: PDF

[21] Shapes for $i$-convex hypersurfaces. Colloquium Publications 59 (2012) 57-87.
Book volume table of contents
View Article: PDF

[22] Kai Cieliebak and Yakov Eliashberg. From Stein to Weinstein and Back. Colloquium Publications 59 (2012) MR MR3012475.
Book volume table of contents

[23] Symplectic and contact preliminaries. Colloquium Publications 59 (2012) 115-129.
Book volume table of contents
View Article: PDF

[24] The existence theorem. Colloquium Publications 59 (2012) 155-183.
Book volume table of contents
View Article: PDF

[25] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603. MR 2996964.
Abstract, references, and article information   
View Article: PDF

[26] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[27] Björn Ivarsson and Frank Kutzschebauch. On the number of factors in the unipotent factorization of holomorphic mappings into $SL_{2}(\mathbb{C})$. Proc. Amer. Math. Soc. 140 (2012) 823-838. MR 2869067.
Abstract, references, and article information   
View Article: PDF

[28] Mihnea Colţoiu and Cezar Joiţa. The disk property of coverings of 1-convex surfaces. Proc. Amer. Math. Soc. 140 (2012) 575-580. MR 2846325.
Abstract, references, and article information   
View Article: PDF

[29] Kang-Tae Kim, Norman Levenberg and Hiroshi Yamaguchi. Robin functions for complex manifolds and applications. Memoirs of the AMS 209 (2011) MR 2752778.
Book volume table of contents   

[30] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia